EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 6 June 2010. For the current production of this journal, please refer to http://www.springer.com/mathematics/geometry/journal/40062.

Equivariant stable stems for prime order groups

Equivariant stable stems for prime order groups

Markus Szymik

For groups of prime order, equivariant stable maps between equivariant representation spheres are investigated using the Borel co\-ho\-mo\-logy Adams spectral sequence. Features of the equivariant stable homotopy category, such as stability and duality, are shown to lift to the category of modules over the associated Steenrod algebra. The dependence on the dimension functions of the representations is clarified.

Journal of Homotopy and Related Structures, Vol. 2(2007), No. 1, pp. 141-162